U.S. doctors online nowAsk doctors free
Brooklyn, NY
A 54-year-old male asked:

Can i continue taking naproxen and fishoils?

3 doctor answers4 doctors weighed in
Dr. John Munshower
Family Medicine 30 years experience
In a way,if followed: Those 2 medications can be taken together, but continuing use of any medication, especially an NSAID like Naprosyn, (naproxen) should be followed and monitored regularly by a health care provider, as long term use may lead to kidney and/or gastrointestinal side effects. Best wishes.
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: Not with a history of abdominal pain and diarrhea.
Dr. Claudia Anglade
Family Medicine 9 years experience
Please clarify: Are you inquiring about taking these medicines for a particular condition? Fish oils are generally taken to improve cholesterol levels whereas Naproxen can be taken for a variety of conditions: pain, muscle strains, headache, menstrual cramps etc. Please elaborate...
Dr. Ronald Krauser
A Verified Doctor commented
A US doctor answered Learn more
The patient has active GI problems. He should not be on either med.
Aug 6, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 31-year-old member asked:
1 doctor answer2 doctors weighed in
A 43-year-old female asked:
1 doctor answer1 doctor weighed in
A 17-year-old female asked:
1 doctor answer1 doctor weighed in
A 45-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 7, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.